# SDR SWAA2016071453813

- Difficulty date: July 7, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA CREASE BEAM CORRODED FROM FORWARD DOOR CORNER TO AFT DOOR CORNER BELOW CENTER THRESHOLD.  R & R THE CREASE BEAM IAW SRM AND DWG.
